Alert archive / Oklahoma / Flash Flood Watches in 2013

Flash Flood Watch 9, NWS Tulsa, OK

August 11, 201321 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at Aug 11, 2013, 3:39 PM CDT for 21 counties in Oklahoma; 4 counties in Arkansas. It took effect at Aug 12, 2013, 7:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2013, 3:39 PM CDT (20:39 UTC)
In effect from
Aug 12, 2013, 7:00 AM CDT
Expired
Aug 13, 2013, 7:00 PM CDT
In force
36 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 25 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WGUS64 KTSA 112039
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT SUN AUG 11 2013

ARZ001-002-010-011-019-020-029-OKZ054>076-120500-
/O.NEW.KTSA.FF.A.0009.130812T1200Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
339 PM CDT SUN AUG 11 2013

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... 
  INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON... 
  CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND 
  WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CRAIG...CREEK... 
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... 
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... 
  PAWNEE...PITTSBURG...ROGERS...SEQUOYAH...TULSA...WAGONER AND 
  WASHINGTON. 

* FROM MONDAY MORNING THROUGH TUESDAY EVENING

* SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED
  ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BOTH MONDAY AND
  TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES IS
  EXPECTED WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE. THIS WILL
  LIKELY LEAD TO SIGNIFICANT FLASH FLOODING...ESPECIALLY IN AREAS
  THAT RECEIVE THE HEAVIEST AMOUNTS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH
AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH
FLOODING IS OBSERVED OR IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
8 follow-up statements
339 
WGUS64 KTSA 120437
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CDT SUN AUG 11 2013

ARZ001-002-010-011-019-020-029-OKZ054>076-121000-
/O.CON.KTSA.FF.A.0009.130812T1200Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
1137 PM CDT SUN AUG 11 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT MONDAY
THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
  MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE 
  FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... 
  OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...ROGERS... 
  SEQUOYAH...TULSA...WAGONER AND WASHINGTON. 

* FROM 7 AM CDT MONDAY THROUGH TUESDAY EVENING

* SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL ARE 
  EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BOTH 
  MONDAY AND TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 
  INCHES ARE EXPECTED WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES 
  POSSIBLE. THIS WILL LIKELY LEAD TO SIGNIFICANT FLASH 
  FLOODING...ESPECIALLY IN AREAS THAT RECEIVE THE HEAVIEST 
  AMOUNTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
889 
WGUS64 KTSA 120829
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
329 AM CDT MON AUG 12 2013

ARZ001-002-010-011-019-020-029-OKZ054>076-122130-
/O.CON.KTSA.FF.A.0009.130812T1200Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
329 AM CDT MON AUG 12 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING
THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
   MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE 
  FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... 
  OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...ROGERS... 
  SEQUOYAH...TULSA...WAGONER AND WASHINGTON. 

* FROM 7 AM CDT THIS MORNING THROUGH TUESDAY EVENING

* SEVERAL ROUNDS OF WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL
  ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
  THROUGH TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES
  ARE EXPECTED... WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE.
  THESE RAINFALL AMOUNTS WILL LEAD TO SIGNIFICANT FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
902 
WGUS64 KTSA 121941
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT MON AUG 12 2013

ARZ001-002-010-011-019-020-029-OKZ054>076-130200-
/O.CON.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
241 PM CDT MON AUG 12 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
  MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE 
  FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... 
  OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...ROGERS... 
  SEQUOYAH...TULSA...WAGONER AND WASHINGTON. 

* THROUGH TUESDAY EVENING

* SEVERAL ROUNDS OF WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL 
  ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS 
  THROUGH TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES 
  ARE EXPECTED...WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES 
  POSSIBLE. THESE RAINFALL AMOUNTS WILL LEAD TO SIGNIFICANT 
  FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
489 
WGUS64 KTSA 122033
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
333 PM CDT MON AUG 12 2013

OKZ049-130300-
/O.EXA.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON
333 PM CDT MON AUG 12 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST OKLAHOMA...
   INCLUDING THE FOLLOWING AREA...PUSHMATAHA. 

* THROUGH TUESDAY EVENING

* SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL ARE
  EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH
  TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE
  EXPECTED...WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE.
  THESE RAINFALL AMOUNTS WILL LEAD TO SIGNIFICANT FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ054>076-130300-
/O.CON.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
333 PM CDT MON AUG 12 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
   MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE 
  FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... 
  OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...ROGERS... 
  SEQUOYAH...TULSA...WAGONER AND WASHINGTON. 

* THROUGH TUESDAY EVENING

* SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL ARE
  EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH
  TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE
  EXPECTED...WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE.
  THESE RAINFALL AMOUNTS WILL LEAD TO SIGNIFICANT FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
556 
WGUS64 KTSA 130154
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT MON AUG 12 2013

ARZ001-002-010-011-019-020-029-OKZ049-054>076-131000-
/O.CON.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-
ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
854 PM CDT MON AUG 12 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
   MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE 
  FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... 
  OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...PUSHMATAHA... 
  ROGERS...SEQUOYAH...TULSA...WAGONER AND WASHINGTON. 

* THROUGH TUESDAY EVENING

* SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL ARE 
  EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS 
  THROUGH TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES 
  ARE EXPECTED...WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES 
  POSSIBLE. THESE RAINFALL AMOUNTS WILL LEAD TO SIGNIFICANT 
  FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
514 
WGUS64 KTSA 130835
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT TUE AUG 13 2013

ARZ001-002-010-011-OKZ056>058-063-130945-
/O.CAN.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-NOWATA-CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
NOWATA...VINITA...MIAMI...JAY
335 AM CDT TUE AUG 13 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND
NORTHEAST OKLAHOMA HAS BEEN CANCELLED. SCATTERED SHOWERS AND
THUNDERSTORMS WILL TRACK ACROSS FAR NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS THIS MORNING...HOWEVER THE EXPECTED RAINFALL
AMOUNTS ARE NOT EXPECTED TO PRODUCE FLOODING CONCERNS. RAIN
CHANCES WILL DECREASE FURTHER THIS AFTERNOON.

$$

ARZ019-020-029-OKZ049-054-055-059>062-064>076-132100-
/O.CON.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-OSAGE-WASHINGTON OK-PAWNEE-
TULSA-ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...PAWHUSKA...BARTLESVILLE...
PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
335 AM CDT TUE AUG 13 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CREEK...HASKELL...LATIMER...LE 
  FLORE...MAYES...MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE... 
  OSAGE...PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH... 
  TULSA...WAGONER AND WASHINGTON. 

* THROUGH THIS EVENING.

* WIDESPREAD OVERNIGHT SHOWERS AND THUNDERSTORMS HAVE PRODUCED 1
  TO 2 INCH RAINFALL AMOUNTS...WITH LOCALIZED 3 INCH AMOUNTS.
  ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
  THROUGHOUT TODAY...AND THE ADDITIONAL RAINFALL WILL RAISE THE
  POTENTIAL FOR FLASH FLOODING TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
951 
WGUS64 KTSA 132104
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT TUE AUG 13 2013

OKZ054-055-059>061-064-132215-
/O.CAN.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-PAWNEE-TULSA-ROGERS-CREEK-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE...
TULSA...CLAREMORE...BRISTOW
404 PM CDT TUE AUG 13 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PARTS OF NORTHEAST OKLAHOMA HAS
BEEN CANCELLED. ORGANIZED RAINFALL HAS ENDED ACROSS THE AREA AND
WHILE AN ISOLATED SHOWER OR STORM WILL REMAIN POSSIBLE THROUGH
ABOUT 7 PM...ANY ADDITIONAL RAINFALL IS NOT EXPECTED TO RESULT IN
FLASH FLOODING.

$$

ARZ019-020-029-OKZ049-062-065>076-140000-
/O.CON.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-MAYES-OKFUSKEE-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...PRYOR...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
404 PM CDT TUE AUG 13 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN 
  OKLAHOMA...ADAIR...CHEROKEE...HASKELL...LATIMER...LE FLORE... 
  MAYES...MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE... 
  PITTSBURG...PUSHMATAHA...SEQUOYAH AND WAGONER. 

* UNTIL 7 PM CDT THIS EVENING

* WIDESPREAD OVERNIGHT SHOWERS AND THUNDERSTORMS PRODUCED 1 TO 2
  INCH RAINFALL AMOUNTS...WITH LOCALIZED 3 INCH AMOUNTS.
  ADDITIONAL SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA LATE
  THIS AFTERNOON...AND THE ADDITIONAL RAINFALL WILL RAISE THE
  POTENTIAL FOR FLASH FLOODING TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
951 
WGUS64 KTSA 140002
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
702 PM CDT TUE AUG 13 2013


ARZ019-020-029-OKZ049-062-065>076-140115-
/O.EXP.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-MAYES-OKFUSKEE-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...PRYOR...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
702 PM CDT TUE AUG 13 2013

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS
EXPIRED. VERY LOCALIZED HEAVY RAIN WILL BE POSSIBLE THIS EVENING
ACROSS PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...BUT
THE THREAT OF SIGNIFICANT FLOODING HAS ENDED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Aug 11, 3:28 PM CDT, 11 minutes earlier.

Area forecast discussion, Aug 11, 3:28 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT SUN AUG 11 2013

.DISCUSSION...
MAIN CONCERN OVER THE NEXT COUPLE OF DAYS WITH BE THE POTENTIAL
FOR HEAVY RAINFALL AND FLASH FLOODING. CONVECTIVE COMPLEX WILL
BEGIN TO APPROACH NORTHEAST OKLAHOMA FROM THE NORTHWEST MONDAY
MORNING. THIS ACTIVITY...ALONG WITH ANY ADDITIONAL STORMS THAT
DEVELOP ALONG RESIDUAL OUTFLOW BOUNDARIES DURING THE DAY MONDAY
WILL BE CAPABLE OF VERY HEAVY RAINFALL.

ADDITIONAL STRONG STORMS WILL AGAIN DEVELOP MONDAY EVENING...MOVING
THROUGH A LARGE PORTION OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
MONDAY NIGHT INTO TUESDAY. FLASH FLOOD GUIDANCE REMAINS SUPPRESSED
ACROSS MUCH OF AFOREMENTIONED AREA AND ANY STORMS THAT TRAIN OVER
THE SAME LOCATIONS WILL POSE A SIGNIFICANT FLASH FLOODING THREAT. THE
FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME/AREA FOR ALL OF
SOUTHEAST OKLAHOMA AS STORMS COULD LINGER INTO TUESDAY NIGHT.

COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS
DURING THE DAY TUESDAY...SWEEPING SOUTH TO NEAR THE RED RIVER BY
WEDNESDAY MORNING. HEAVY RAIN THREAT SHOULD BEGIN TO TAPER OFF BY
THIS TIME AS DRIER AIR-MASS PUSHES IN BEHIND FRONT. VERY PLEASANT
WEATHER EXPECTED FRI INTO THE WEEKEND WITH MILD/DRY CONDITIONS AS
SURFACE HIGH PRESSURE BUILDS ACROSS THE MID MISSISSIPPI RIVER
VALLEY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  89  72  84 /  30  50  70  80
FSM   74  94  74  85 /  20  40  60  70
MLC   71  96  74  88 /  20  30  50  60
BVO   69  88  70  83 /  40  70  70  80
FYV   69  86  68  82 /  20  50  60  80
BYV   70  85  68  81 /  20  60  60  70
MKO   72  91  72  84 /  20  40  60  80
MIO   69  88  69  85 /  40  60  70  70
F10   73  92  73  85 /  20  40  70  60
HHW   76  95  75  93 /  20  30  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 PM TUESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 PM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....12
Hazardous weather outlook, Aug 11, 12:32 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1232 PM CDT SUN AUG 11 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1232 PM CDT SUN AUG 11 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...MID AFTERNOON.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS FAR EASTERN OKLAHOMA AND
WESTERN ARKANSAS DURING THE MID TO LATE AFTERNOON HOURS. THE
STRONGEST STORMS COULD PRODUCE STRONG OUTFLOW WINDS...HOWEVER THE
CHANCES OF SEVERE WEATHER AT ANY SPECIFIC LOCATION WILL BE VERY LOW
TODAY. IN ADDITION...HEAT INDEX VALUES AROUND 100 DEGREES WILL
CONTINUE THROUGH LATE AFTERNOON ACROSS SOUTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
         HEAVY RAIN POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL INCREASE MONDAY...ESPECIALLY ACROSS
NORTHERN LOCATIONS...AND SPREAD SOUTHWARD MONDAY NIGHT THROUGH
TUESDAY. THIS WILL BE ASSOCIATED WITH A SLOW MOVING COLD FRONT...AND
WITH HIGH LEVELS OF MOISTURE IN PLACE ALONG THE FRONT...WIDESPREAD
HEAVY RAINFALL AMOUNTS ARE LIKELY. LOCATIONS ACROSS NORTHEAST
OKLAHOMA INTO FAR NORTHWEST ARKANSAS WILL BE ESPECIALLY PRONE TO
FLOODING CONCERNS...GIVEN THE RECENT HEAVY RAINS. FLOOD WATCHES WILL
LIKELY BE POSTED WITH LATER FORECASTS FOR THIS RAIN EVENT.
THUNDERSTORM CHANCES WILL TAPER OFF BY WEDNESDAY...WITH DRY AND MILD
WEATHER EXPECTED FOR LATE WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
POTENTIAL FLOODING RESPONSES SHOULD BE ANTICIPATED ACROSS FAR
NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS FOR THE
UPCOMING RAIN EVENT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

Flash Flood Watches in Oklahoma, 2013Flash Flood Watches in Arkansas, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.